# SDR ABXA9500878

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: S22103664C011
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING AD 91-22-07, ASB 32-244, FOUND THE LEFT MAIN OUTBOARD LANDING GEAR DOOR HINGE WORN.  HINGE BUSHINGS REPLACED IAW DC-9 MM 32-12-1.
